Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Approximation numbers and Kolmogoroff diameters of bounded linear operators

Authors: C. V. Hutton, J. S. Morrell and J. R. Retherford
Journal: Bull. Amer. Math. Soc. 80 (1974), 462-466
MSC (1970): Primary 47A30, 47B05, 47B10
MathSciNet review: 0336391
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. C. Gohberg and M. G. Kreĭn, Introduction to the theory of linear nonself-adjoint operators in Hilbert space, "Nauka, " Moscow, 1965; English transl., Transl. Math. Monographs, vol. 18, Amer. Math. Soc. Providence, R.I., 1969. MR 36 #3137; 39 #7447.
  • 2. Alexandre Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. 1955 (1955), no. 16, 140 (French). MR 0075539 (17,763c)
  • 3. P. Johnson, Thesis, University of Michigan, Ann Arbor, Mich., 1973.
  • 4. J. Lindenstrauss and A. Pełczyński, Absolutely summing operators in 𝐿_{𝑝}-spaces and their applications, Studia Math. 29 (1968), 275–326. MR 0231188 (37 #6743)
  • 5. A. S. Markus, Certain criteria for the completeness of a system of root-vectors of a linear operator in a Banach space, Mat. Sb. (N.S.) 70 (112) (1966), 526–561 (Russian). MR 0216316 (35 #7151)
  • 6. A. S. Markus and V. I. Macaev, Analogues of the Weyl inequalities, and trace theorems in a Banach space, Mat. Sb. (N.S.) 86(128) (1971), 299–313 (Russian). MR 0298460 (45 #7512)
  • 7. N. Danford and Dž. Švarc, Lineinye operatory. Chast II: Spektralnaya teoriya. Samosopryazhennye operatory v gilbertovom prostranstve, Izdat. “Mir”, Moscow, 1966 (Russian). MR 0216304 (35 #7139)
  • 8. Albrecht Pietsch, Einige neue Klassen von von kompakten linearen Abbildungen, Rev. Math. Pures Appl. (Bucarest) 8 (1963), 427–447 (German). MR 0179628 (31 #3874)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A30, 47B05, 47B10

Retrieve articles in all journals with MSC (1970): 47A30, 47B05, 47B10

Additional Information

PII: S 0002-9904(1974)13450-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia